# SDR UPS00833858

- Difficulty date: October 3, 2000
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- Aircraft time: 71,223 hours, 46,980 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 561214825
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, STA 1760 LONG 28L - 28R 8 SHEAR TIES ARE CORRODED BEYOND LIMITS.  REMOVED, FABRICATED, AND REPLACED SHEAR TIES IAW 5612148, AND SRM 51-1-21.
